MAUDE Adverse Event Report: BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA MAXZERO; PERIPHERAL IV CATHETERS

BECTON DICKINSON INFUSION THERAPY SYSTEMS INC. NEXIVA MAXZERO; PERIPHERAL IV CATHETERS
Catalog Number 383558
Medical Device Problem Codes Fluid/Blood Leak (1250); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
I will need to make a product complaint and return a device to you all.20g 1.75¿ nexiva lot #4276212 was inserted into a patient.Blood was found outside of the catheter on the skin.The iv was flushed and it was determined that the saline was leaking from a pinpoint hole in the extension portion of the catheter.Iv removed and replaced.
 
Additional Manufacturer Narrative
H.3.A follow up mdr will be submitted if additional information, a device evaluation, or a device history review is completed.
 
Event or Problem Description
No new information.
 
Additional Manufacturer Narrative
The complaint of a leak was confirmed; however, the root cause could not be determined.One 20ga nexiva iv catheter from lot: 4276212 was provided for investigation.The catheter was received without the needle.A functional test revealed a leak from the extension tubing approximately 1 inch from the catheter adapter.As the device has been opened, it could not be determined with certainty whether the damage originated during manufacturing or use of the device.There were no other similar complaints from the implicated lot.A review of the inspection records and quality/manufacturing controls for the implicated lot indicated no related issues with the manufacturing process.The complaint has been documented and will continue to be monitored as part of ongoing efforts to identify potential manufacturing related issues.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.

Brand Name
NEXIVA MAXZERO
Common Device Name
PERIPHERAL IV CATHETERS
Manufacturer (Section D)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer (Section G)
BECTON DICKINSON INFUSION THERAPY SYSTEMS INC.
9450 south state street
sandy UT 84070
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key23832436
Report Number1710034-2025-01960
Device Sequence Number15772442
Product Code FOZ
UDI-Device Identifier00382903835584
UDI-Public(01)00382903835584(11)241002(17)270930(10)4276212
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K183399
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 01/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number383558
Device Lot Number4276212
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer01/21/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date01/21/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown